Is it safe to take a testosterone booster and penis enlargment supplement at the same time?
is it safe to take a testosterone booster and penis enlargement supplement at the same time
It is not possible to know the safety of any medication or supplement without knowing specifically which supplements you are interested in taking. Many supplements can have life threatening side effects. Therefore, it is critical that you provide your doctor with a full list of the ingredients of the supplements you would like to take. Testosterone supplementation is a controversial topic. Testosterone levels fluctuate frequently depending on time of day, and the values can vary between even laboratory that calculates the levels. Empiric supplementation without a low level of testosterone is never indicated. If you are concerned about a low testosterone level, you should consult your primary care physician. Many people think that a low testosterone level is causing their fatigue or low libido. However, this could be secondary to thyroid disease, coronary artery disease, lung disease, peripheral arterial disease, or other hormonal issue. It could also be due to a side effect of another medication. Testosterone supplementation could cause acne, testicular shrinkage, hair loss, or heart disease. There is also concern for increased risk of prostate cancer. Therefore, it is not safe to take such a supplement unless prescribed by your doctor. Supplements, including all penis enlargement supplements, are not tightly controlled by the FDA. Studies have shown they occasionally contain known toxins or may not include the ingredients they claim. There are no high quality studies showing any penis enlargement supplements are effective or safe. I strongly encourage you do not take such a supplement and discuss the issue further with your primary care doctor.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.